Two plane punches on a nonlocal elastic half plane

Artan R., OMURTAG M. H.

International Journal of Engineering Science, vol.38, no.4, pp.395-403, 2000 (SCI-Expanded) identifier


The solution of a contact problem for two plane punches is summarized. After the recapitulation of the fundamental equations of nonlocal theory of elasticity, the nonlocal stress distribution under the frictionless punches is calculated. The classical and nonlocal solutions are compared with each other. The superiority of the nonlocal theory has been demonstrated.